Addiction Survivors

Notices

Reply
Unread 04-22-2012, 10:20 PM   #1
SarahRebecca90
Junior Member
 
SarahRebecca90's Avatar
 
Posts: 13
Default im so dumb

well i done messd up. i was on day 10 of sub w/d n did sum H.
I did it for 4 days straight. Now im on day 2 of watever w/d this would b considered, and i couldnt b more pissed at myself. specially cus im in drug court and tho i shouldnt drop dirting thts nt the point. So has anyone else ever done this? does it make prolong the w/d? have i totally screwd myself. i hate myself. life suuucss... specially wen yu realize wat yu r.
plz if yu have had any experience w ths i would more thn appreciate some input.
SarahRebecca90 is offline   Reply With Quote
Unread 04-22-2012, 11:16 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi SarahRebecca90, stop being so hard on yourself. You need to learn from it and make a plan so that you won't fall back again. Are you going to meetings or do you have a therapist? Since you're in drug court, maybe you can talk with a doctor about getting some naltrexone which blocks opiates from reaching the receptors. The naltrexone is not an opioid, so it wouldn't be tested for either. It's a prescription, so talk with a doctor about it. Maybe you could also get some clonidine to help you through the withdrawals.

But please, stop beating yourself up. You're human. You made a mistake. You did well in stopping yourself before it got out of control. That is huge.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 04-24-2012, 07:37 PM   #3
lespaulpower
Junior Member
 
Posts: 5
Default

10 days goes quite a ways in detoxing from the sub... Though I'm sure you weren't completely out of the woods as far as the physical symptoms go..? A 4-day spree (or whatever you wanna call it), will likely set you back a little bit, but your opioid system is still most likely much less "adapted" (or tolerant, desensitized, etc) than it was before you went off the bupe.

Even if you were to continue a cycle of detox, slip up, detox, slip up, your system (brain, neurons, etc) during that time would still be gravitating back toward a normal, balanced state - assuming you're pushing yourself with periods of detox & withdrawal. As a general rule, the more withdrawal pain you experience during any given period (in proportion to the time you're spending narcotized), the further along you're coming in bringing yourself back to a non dependent state (physically speaking).

I actually found that after a period of inconsistent dosing with my sub, with intermittent withdrawal every so often, it was actually not too bad at all when I finally discontinued altogether - this is why many doctors recommend alternating your dosing days when coming off of suboxone/subutex, increasing your intervals as opposed to simply reducing the dosage. It's actually very effective in diminishing symptoms.

Keep at it!
lespaulpower is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:54 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors